Discussions By Condition: I cannot get a diagnosis.

nausea, hairloss,tired, stomach pain etc

Posted In: I cannot get a diagnosis. 2 Replies
  • Posted By: Anggun
  • January 21, 2008
  • 05:57 PM

I already have hashimotos hypothyroidism, but I am on the thin side of my BMI range, I take 175mcg of synthroid a day.
Over the past year I have had my thyroid checked several times to make sure my medicine was adjusted correctly and it seems to be.
I have lost about 50 % of my hair. I am nauseated if I eat/drink or even if I don't. So basically, I always am. Sometimes eating gives me pain in my stomach (no heartburn or indigestion). I am tired all the time and it's getting worse as the days go by. My weight is dropping off a little at a time. I eat a very healthy diet, no sugar, low fats..yadda yadda. I've been counting calories to make sure I'm eating enough. I just feel so bad all the time now and I don't get it because I always felt so good before and I really take care of myself. It didn't just happen, it crept on me. It seems like the more hair I lost the more ill I began to feel. Lucky for me I started with extreemly thick hair, but I can not afford to lose any more.
I just want to get back to being me again...Oh and I can't seem to shake this cold... it's been like 4 months now.
Anyone know what could be going on?

Reply Flag this Discussion

2 Replies:

  • HiI am no expert but something here has caught my eye. While researching (trying to find out what is wrong with me) I have read various articles on thyroid problems. The nausea and weight loss seem to be associated with both Hypothyroidism and Hyperthyroidism, but I have only seen hair loss associated with Hyperthyroidism. Like I said I am no expert but this maybe worth looking into, perhaps your dose of medication is too high causing the opposite of your condition??Hope this Helps :)
    Adam2953 28 Replies
    • January 21, 2008
    • 10:27 PM
    • 0
    Flag this Response
  • Hi I am no expert but something here has caught my eye. While researching (trying to find out what is wrong with me) I have read various articles on thyroid problems. The nausea and weight loss seem to be associated with both Hypothyroidism and Hyperthyroidism, but I have only seen hair loss associated with Hyperthyroidism. Like I said I am no expert but this maybe worth looking into, perhaps your dose of medication is too high causing the opposite of your condition?? Hope this Helps :)Thanks so much for responding. My doctor has checked me several times for this as well as my pituitary gland and it always comes out fine and within normal levels. When I started losing hair that was the first thing I looked into, but you know, you do lose hair with hypothyroism as well...either will cause hairloss. Another thing I didn't mention is my blood pressure is abnormally low at times.Thanks again and take care.Anggun
    Anggun 1 Replies
    • January 21, 2008
    • 10:53 PM
    • 0
    Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.